International Journal of Applied Mathematical Sciences (JAMS)

 

 

Volume 8, Number 1 (2015)

 

 

CONTENTS

 

The Structure Of The Fixed Point Set Of Nonexpansive Mappings In Metric Space
pp. 1-5
Sonia and P.K. Yadav

Analysis On Fixed Point Theorem
pp. 7-12
Sonia and P.K. Yadav

A New Class of Extension Exponential Distribution: Properties and Application
pp. 13-30
Alaa Ahmed, Hiba Z. Muhammed and I. Elbatal

A New Transmuted Additive Weibull Distribution: Based On A New Method For Adding AParameter To A Family Of Distributions
pp. 31-54
Mahmoud M.Mansour, Enayat M. Abd Elrazik, Mohamed S. Hamed and Salah M. Mohamed.

Intuitionistic Fuzzy Goal Programming and Its Application to Structural Design.
pp. 55-69
Samir Dey and Tapan Kumar Roy

Sequentialy Complete E-Metric Spaces And Fixed Point Theorems
pp. 71-76
A.Shukla and S.C. Ghosh

 

 

 

 

 

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact